Paper Information

Journal:   MATHEMATICAL SCIENCES   December 2018 , Volume 12 , Number 4; Page(s) 285 To 293.
 
Paper: 

A new wrapped exponential distribution

 
 
Author(s):  Yilmaz Abdullah, Bicer Cenker*
 
* Department of Statistics, Kirikkale University, 71450 Kirikkale, Turkey
 
Abstract: 
We introduce a new wrapped exponential distribution named transmuted wrapped exponential (TWE) distribution, for the modeling of circular datasets by using the Transmutation Rank-Map method. This method is employed for the first time for a wrapped distribution with this study. The introduced distribution is more flexible than traditional wrapped exponential distribution. The paper provides the explicit form of important distributional properties of the introduced distribution such as expectation, median, moments, characteristic function, quantile function, hazard rate function and stress-strength reliability. Ré nyi and Shannon entropies are also obtained. The statistical inference problem for the TWE distribution is investigated using maximum likelihood, least squares and weighted least squares and comparative numerical study results are presented. Furthermore, we present a real dataset analysis.
 
Keyword(s): Circular data,Wrapped distribution,Transmutation,Exponential distribution
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 33
 
Latest on Blog
Enter SID Blog